# SDR SWAA2024112553950

- Difficulty date: October 27, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB REMOVABLE L/E 331B RIB #4 CRACKED<[01] TASK COMPLETE: REMOVED CRACKED #4 RIB ON L/E 331B AND REPLACED WITH NEW (PN: 186A1304-1 LOT: 1582297-1) IAW SRM 51-40-02-0G-0 AND DWG 186A1001.;[02] CORRECTION TO ACTION 1; INCORRECT DRAWING LISTED. DWG 186A1001 REV.- SHEET 19;[03] VERIFIED CORRECTIVE ACTION ITEM 1 AND 2; CARD COMPLETE.
